HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.20 (2007) >

 
Title :APPROXIMATION PROCESSES OF FRACTIONAL INTERPOLATION TYPE OPERATORS
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :30-Dec-2007
Abstract :We consider approximation processes of fractional interpolation type operators on spaces of functions taking values in normed linear spaces. Consequently, we obtain a far-reaching generalization of the Bernstein type rational functions on [0,$\infty$] to the multidimensional case for vector-valued functions, and approximation theorems by them with the rate of convergence in terms of the modulus of continuity of functions to be approximated.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Science, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/5128
Citation :Ryukyu mathematical journal Vol.20 p.25 -42
Appears in Collections:Vol.20 (2007)

Files in This Item:

File Description SizeFormat
Vol20p25.pdf629KbAdobe PDFView/Open